Duals of non-Archimedean Vector-Valued Function Spaces
Μαθηματική Επιθεώρηση, Tome 22 (1981), pp. 25-43 Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library

Voir la notice de l'article

@article{MR_1981_22_a1,
     author = {A. K. Katsaras},
     title = {Duals of {non-Archimedean} {Vector-Valued} {Function} {Spaces}},
     journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
     pages = {25--43},
     year = {1981},
     volume = {22},
     language = {gr},
     url = {http://geodesic.mathdoc.fr/item/MR_1981_22_a1/}
}
TY  - JOUR
AU  - A. K. Katsaras
TI  - Duals of non-Archimedean Vector-Valued Function Spaces
JO  - Μαθηματική Επιθεώρηση
PY  - 1981
SP  - 25
EP  - 43
VL  - 22
UR  - http://geodesic.mathdoc.fr/item/MR_1981_22_a1/
LA  - gr
ID  - MR_1981_22_a1
ER  - 
%0 Journal Article
%A A. K. Katsaras
%T Duals of non-Archimedean Vector-Valued Function Spaces
%J Μαθηματική Επιθεώρηση
%D 1981
%P 25-43
%V 22
%U http://geodesic.mathdoc.fr/item/MR_1981_22_a1/
%G gr
%F MR_1981_22_a1
A. K. Katsaras. Duals of non-Archimedean Vector-Valued Function Spaces. Μαθηματική Επιθεώρηση, Tome 22 (1981), pp. 25-43. http://geodesic.mathdoc.fr/item/MR_1981_22_a1/